# SDR 97ZZZX687

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N894
- Make and model: Cessna 172I
- Aircraft serial: 17257119
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 053200150
- Condition: Corroded
- Location: Horiz Stab
- Part time: 5,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY INTERGRANULAR CORROSION IN HORIZONTAL STABILIZER NOSE RIBS.  REMOVED AND REPLACED PARTS.  AIRCRAFT WAS BASED IN CENTRAL FLORIDA.  PARTS HAD NO PRIMER PROTECTION AT TIME OF MANUFACTURE.
